Admissible order of growth of the characteristic of quasiconformality in M. A. Lavrent'ev's theorem
Doklady Akademii Nauk, Tome 181 (1968) no. 3, pp. 530-533
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_181_3_a5,
author = {V. A. Zorich},
title = {Admissible order of growth of the characteristic of quasiconformality in {M.} {A.~Lavrent'ev's} theorem},
journal = {Doklady Akademii Nauk},
pages = {530--533},
year = {1968},
volume = {181},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_181_3_a5/}
}
V. A. Zorich. Admissible order of growth of the characteristic of quasiconformality in M. A. Lavrent'ev's theorem. Doklady Akademii Nauk, Tome 181 (1968) no. 3, pp. 530-533. http://geodesic.mathdoc.fr/item/DAN_1968_181_3_a5/